MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE, FIXATION, BONE
Model Number 02.107.102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A device history record (dhr) review was conducted: part number: 02.107.102.Lot number: 7911709.Part manufacture date: 27-jan-2015.Manufacturing location: (b)(4), part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp proximal olecranon pl 2h/lt/73mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal of one (1) variable angle olecranon plate, five (5) unknown locking screws, and two (2) unknown cortex screws due to inability to heal wound.The patient was having issues healing her incision.The fracture healed completely.Plate and screws came out without incident.It is unknown if there was surgical delay.Procedure outcome was unknown.There was no patient consequence.This report is for one (1) 2.7mm/3.5mm va-lcp proximal olecranon plate.This is report 1 of 3 for complaint (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8824156
Report Number2939274-2019-59355
Device Sequence Number2541116
Product Code HRS
UDI-Device Identifier10886982029249
UDI-Public(01)10886982029249
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.102
Device Catalogue Number02.107.102
Device Lot Number7911709
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR